Please note that ISTA Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

16 Publications


2022 | Journal Article | IST-REx-ID: 10600 | OA
S. J. Henheik and S. Teufel, “Adiabatic theorem in the thermodynamic limit: Systems with a uniform gap,” Journal of Mathematical Physics, vol. 63, no. 1. AIP Publishing, 2022.
View | DOI | Download Preprint (ext.) | arXiv
 

2022 | Journal Article | IST-REx-ID: 10623 | OA
S. J. Henheik, “ The BCS critical temperature at high density,” Mathematical Physics, Analysis and Geometry, vol. 25, no. 1. Springer Nature, 2022.
View | Files available | DOI | arXiv
 

2022 | Journal Article | IST-REx-ID: 10642 | OA
S. J. Henheik, S. Teufel, and T. Wessel, “Local stability of ground states in locally gapped and weakly interacting quantum spin systems,” Letters in Mathematical Physics, vol. 112, no. 1. Springer Nature, 2022.
View | Files available | DOI | arXiv
 

2022 | Journal Article | IST-REx-ID: 10643 | OA
S. J. Henheik and S. Teufel, “Adiabatic theorem in the thermodynamic limit: Systems with a gap in the bulk,” Forum of Mathematics, Sigma, vol. 10. Cambridge University Press, 2022.
View | Files available | DOI | arXiv
 

2021 | Journal Article | IST-REx-ID: 10852 | OA
R. Seiringer, “The polaron at strong coupling,” Reviews in Mathematical Physics, vol. 33, no. 01. World Scientific Publishing, 2021.
View | DOI | Download Preprint (ext.) | arXiv
 

2021 | Journal Article | IST-REx-ID: 9121 | OA
A. B. Lauritsen, “The BCS energy gap at low density,” Letters in Mathematical Physics, vol. 111. Springer Nature, 2021.
View | Files available | DOI
 

2021 | Journal Article | IST-REx-ID: 9285 | OA
S. J. Henheik and S. Teufel, “Justifying Kubo’s formula for gapped systems at zero temperature: A brief review and some new results,” Reviews in Mathematical Physics, vol. 33, no. 01. World Scientific Publishing, 2021.
View | DOI | Download Preprint (ext.) | arXiv
 

2021 | Journal Article | IST-REx-ID: 9891 | OA
A. B. Lauritsen, “Floating Wigner crystal and periodic jellium configurations,” Journal of Mathematical Physics, vol. 62, no. 8. AIP, 2021.
View | Files available | DOI | arXiv
 

2021 | Journal Article | IST-REx-ID: 9973 | OA
M. Wirth and H. Zhang, “Complete gradient estimates of quantum Markov semigroups,” Communications in Mathematical Physics, vol. 387. Springer Nature, pp. 761–791, 2021.
View | Files available | DOI | arXiv
 

2019 | Journal Article | IST-REx-ID: 8415 | OA
P. Bálint, J. De Simoi, V. Kaloshin, and M. Leguil, “Marked length spectrum, homoclinic orbits and the geometry of open dispersing billiards,” Communications in Mathematical Physics, vol. 374, no. 3. Springer Nature, pp. 1531–1575, 2019.
View | DOI | Download Preprint (ext.) | arXiv
 

2018 | Journal Article | IST-REx-ID: 8417
A. Delshams, V. Kaloshin, A. de la Rosa, and T. M. Seara, “Global instability in the restricted planar elliptic three body problem,” Communications in Mathematical Physics, vol. 366, no. 3. Springer Nature, pp. 1173–1228, 2018.
View | DOI
 

2018 | Journal Article | IST-REx-ID: 8420 | OA
V. Kaloshin and K. Zhang, “Density of convex billiards with rational caustics,” Nonlinearity, vol. 31, no. 11. IOP Publishing, pp. 5214–5234, 2018.
View | DOI | Download Preprint (ext.) | arXiv
 

2015 | Journal Article | IST-REx-ID: 8498
V. Kaloshin and K. Zhang, “Arnold diffusion for smooth convex systems of two and a half degrees of freedom,” Nonlinearity, vol. 28, no. 8. IOP Publishing, pp. 2699–2720, 2015.
View | DOI
 

2012 | Journal Article | IST-REx-ID: 8502
V. Kaloshin and M. Saprykina, “An example of a nearly integrable Hamiltonian system with a trajectory dense in a set of maximal Hausdorff dimension,” Communications in Mathematical Physics, vol. 315, no. 3. Springer Nature, pp. 643–697, 2012.
View | DOI
 

2000 | Journal Article | IST-REx-ID: 8525
V. Kaloshin, “Generic diffeomorphisms with superexponential growth of number of periodic orbits,” Communications in Mathematical Physics, vol. 211. Springer Nature, pp. 253–271, 2000.
View | DOI
 

1997 | Journal Article | IST-REx-ID: 8527
B. R. Hunt and V. Kaloshin, “How projections affect the dimension spectrum of fractal measures,” Nonlinearity, vol. 10, no. 5. IOP Publishing, pp. 1031–1046, 1997.
View | DOI
 

Filters and Search Terms

keyword="mathematical physics"

Search

Filter Publications